# SDR UPS96820110

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fs 15
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  COCKPIT SUBFLOOR FINGER DOUBLER HAS CORROSION DAMAGE AT FS 15, LONGERON 22L.  REPLACED FINGER DOUBLER SECTION PER SRM 51-1-20D.
